MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP FLO VALVE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP FLO VALVE
Catalog Number 150819
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that they were having trouble with urine going through the tube, the patient was not sure if it was catheter causing trouble or the leg bag.Per follow up via phone on 25oct2023, it was reported that the customer had the incorrect size of 25mm and needs 21mm.Patient also stated they were having difficulty using the product and they didn't understand the directions.Customer was advised to contact liberator to inquire about getting the correct size for the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be "obstruction in tube".The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: ¿bard® dispoz-a-bag® leg bag with flip-flo¿ drainage valve a vinyl leg bag to be used with male external catheters, foley catheters or most other types of urinary catheters.Directions for use: separate notches within circles.Pull straps through holes and around leg.Position bag on leg with flutter valve at top.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard® extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.To empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.Bard® dispoz-a-bag® accessories: leg bag holder; 1-3/4¿ wide leg bag strap; deluxe fabric leg bag straps; extension tubing." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.

Brand Name
LEG BAG WITH FLIP FLO VALVE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18046560
Report Number1018233-2023-07749
Device Sequence Number17999008
Product Code FAQ
UDI-Device Identifier00801741050879
UDI-Public(01)00801741050879
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown